PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 111 | 2 | 187-194
Tytuł artykułu

Some Sawyer type inequalities for martingales

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some martingale analogues of Sawyer's two-weight norm inequality for the Hardy-Littlewood maximal function Mf are shown for the Doob maximal function of martingales.
Słowa kluczowe
Czasopismo
Rocznik
Tom
111
Numer
2
Strony
187-194
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-11-02
poprawiono
1994-03-02
Twórcy
  • Department of Mathematics, Kansas State University, Manhattan, Kansas 66506, U.S.A.
  • Department of Mathematics, Brown University, Providence, Rhode Island 02912, U.S.A.
Bibliografia
  • [1] J. L. Doob, Stochastic Processes, Wiley, New York, 1953.
  • [2] R. A. Hunt, D. S. Kurtz and C. J. Neugebauer, A note on the equivalence of $A_p$ and Sawyer's condition for equal weights, in: Conf. Harmonic Analysis in Honor of A. Zygmund, Wadsworth, Belmont, Calif., 1981, 156-158.
  • [3] M. Izumisawa and N. Kazamaki, Weighted norm inequalities for martingales, Tôhoku Math. J. 29 (1977), 115-124.
  • [4] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226.
  • [5] E. Sawyer, A characterization of a two weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv111i2p187bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.